IJPAM: Volume 77, No. 4 (2012)


Hiroaki Komatsu
Faculty of Computer Science and System Engineering
Okayama Prefectural University
Soja, 719-1197, JAPAN

Abstract. We define generalized derivations of bimodules over noncommutative rings, which extend the notion of derivations, and construct a module which generates all generalized derivations. Using generalized derivations, we characterize separable ring extensions. We also generalize Posner's theorem on the composition of two derivations of a prime ring to a theorem on generalized derivations.

Dedicated to Professor Masami Ito
on his 70th birthday.

Received: March 8, 2012

AMS Subject Classification: 16W25

Key Words and Phrases: differential operator, separable extension, Posner's theorem

Download paper from here.

Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 4